# SDR AALA20010630

- Difficulty date: March 19, 2001
- Submitted: April 19, 2001
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON SHEAR TIE STATION 540 STRINGER 27R.  REMOVED CORROSION, ALODINED AND PRIMED PER MM 51-20-0.  (M)
